MAUDE Adverse Event Report: DEXTERA SURGICAL INC. CARDICA C-PORT FLEX-A PLUS DISTAL ANASTOMOSIS; CARDIOVASCULAR SURGICAL INSTRUMENTS

DEXTERA SURGICAL INC. CARDICA C-PORT FLEX-A PLUS DISTAL ANASTOMOSIS; CARDIOVASCULAR SURGICAL INSTRUMENTS
Model Number FG-000150
Medical Device Problem Codes Retraction Problem (1536); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was retained by the user facility and was not returned to the manufacturer for evaluation.Poor quality photographs of the device were obtained which did not allow an adequate investigation of the device.In discussion with the surgeon performing the procedure, the procedure was completed as intended and the device functioned properly.The surgeon believes the metallic component (spring) was caught on the trocar during removal of the device and does not recommend another procedure to recover the component.The surgeon does not believe this was a device performance issue but rather use error.
 
Event or Problem Description
The patient underwent a robotic tecab procedure in which the c-port device was used to perform the distal bypass anastomosis.The device functioned as intended and the procedure was completed as intended.Following a post-operative chest x-ray, a small metallic density was noted in the patient's left chest that was previously not recognized.After surgery, the patient was transferred for normal postoperative care.No patient complications have been reported as a result of the metallic density.

Brand Name
CARDICA C-PORT FLEX-A PLUS DISTAL ANASTOMOSIS
Common Device Name
CARDIOVASCULAR SURGICAL INSTRUMENTS
Manufacturer (Section D)
DEXTERA SURGICAL INC.
900 saginaw dr.
redwood city CA 94063
MDR Report Key7098161
Report Number3004114958-2017-00009
Device Sequence Number900464
Product Code FZP
UDI-Device Identifier11814900001502
UDI-Public(01)11814900001502
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K073123
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2019
Device Model NumberFG-000150
Device Catalogue NumberFG-000150
Device Lot Number170712A-045
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR